# SDR USAASB98291

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 220517011
- Condition: Failed
- Location: Rt Ac Bay
- Part time: 29,904 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TPA - FLT 1425 - AFTER TAKEOFF FROM TPA, CREW COULD NOT GET THE AIRCRAFT TO PRESSURIZE.  CREW WENT THROUGH ALL PROCEDURES BUT AIRCRAFT FAILED TO PRESSURIZE.  DIFFERENTIAL PRESSURE NEVER INCREASED BEYOND 1.5 SPI.  OUTFLOW VALVE INDICATED FULL CLOSED.  FLIGHT RETURNED TO FIELD TO TPA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ACM.  OPERATIONAL CHECK GOOD.  PRESSURIZED AIRCRAFT TO 3 PSI.  PRESSURIZATION CHECK GOOD.  (M)
